# SDR SWAA2016012148244

- Difficulty date: December 15, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A9151
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED FASTENER HOLES AFT OF REAR SPAR, BETWEEN RSS 265 - 270.  REPAIRED SKIN IAW EA.
